Arkansas, 2015

Flash Flooding in Arkansas, July 5, 2015

July 5, 2015 · NWS JAN · 5 events in 2 counties and zones

Daytime heating, outflow boundaries and gulf moisture combined to develop a few severe thunderstorms and flash flooding across southeast Arkansas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$33,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Daytime heating, outflow boundaries and gulf moisture combined to develop a few severe thunderstorms and flash flooding across southeast Arkansas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 5, 3:30 AM CST, 4 hours 45 minutes earlier.

Area forecast discussion, Jul 5, 3:30 AM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT SUN JUL 5 2015

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE DOGGED UPPER LOW IS
STILL SPINNING IN THE VICINITY OF THE REGION...WITH THE CENTER OF
CIRCULATION EARLY THIS MORNING MADE OBVIOUS BY ROTATING SHOWERS IN
SOUTHERN MIDDLE TN. DESPITE THE LOWER MS VALLEY BEGINNING TO BE IN
THE WAKE OF THIS LOW ITS INFLUENCE ON OUR WEATHER WILL STILL BE
CONSIDERABLE TODAY. EXPECT THE LOW LEVEL MOISTURE CONVERGENCE AXIS
FEEDING INTO THE UPPER LOW TO TRAIL ACROSS THE HEART OF THE
REGION...HELPING TO INSTIGATE A FAIR AMOUNT OF SHOWERS AND EMBEDDED
THUNDERSTORMS. CURRENT POSITION OF CONVECTION REVEALS THAT HIRES
MODEL CONTINUES TO STRUGGLE WITH FINE DETAILS OF CONVECTIVE
PLACEMENT...MAINLY SINCE SYNOPTIC FORCING IS GROWING MORE SUBTLE AND
THEREFORE MAKING THESE MODEL SOLUTIONS PRONE TO LARGE CHANGES BASED
ON MESOSCALE FEATURES. MANY PREVIOUS MODEL RUNS IN THE PAST 24 HOURS
SUGGESTED POTENTIAL FOR HEAVY TRAINING THUNDERSTORMS BREAKING OUT BY
NOW IN THE NORTHWEST HALF OF ZONES...BUT BY FAR THE MOST VIGOROUS
AND ORGANIZED STORMS HAVE DEVELOPED JUST SOUTH OF MERIDIAN AND ARE
NOW TRYING TO PUSH IN WEST-CENTRAL AL.

THERE SHOULD BE ENOUGH SHOWERS AND STORMS AROUND THROUGH THE MORNING
TO MIDDAY HOURS TO LIMIT HEATING IN MANY LOCATIONS...THUS HELPING TO
KEEP INSTABILITY FROM GETTING OUT OF HAND IN MOST SPOTS. THAT IS
GOOD SINCE ABOVE AVERAGE SHEAR LEVELS FOR MID-SUMMER COULD HELP KICK
UP SOME SEVERE STORMS IF INSTABILITY WAS HIGH. HOWEVER...EXPECTED
PARAMETER SPACE THIS AFTERNOON IN SOUTHERN ZONES IS STILL A BIT
WORRISOME BECAUSE THERE ML CAPE VALUES MIGHT APPROACH 3000
J/KG...BOOSTED BY INCREASING TROPOSPHERIC LAPSE RATES. IN THOSE
SOUTHERN AREAS THE POTENTIAL SHEAR AND INSTABILITY COMBO SEEMS
SUFFICIENT TO INCLUDE A LIMITED SEVERE RISK IN THE HWO. ALSO FOR
THOSE SAME AREAS WE WILL MENTION A LIMITED RISK OF FLASH FLOOD SINCE
SOME OF THAT AREA GOT SOAKED YESTERDAY AND COULD END UP WITH A LARGE
DOUSING AGAIN TODAY.

THE UPPER LOW WILL CONTINUE WEAKENING GRADUALLY TONIGHT ALTHOUGH THE
TRAILING LOOSE LOW-LEVEL CONVERGENCE AXIS WILL STILL RUN ACROSS THE
THE REGION FROM NORTHWEST TO SOUTHEAST. SHOWERS AND STORMS COULD
VERY WELL BE ISOLATED AT BEST IN THE EVENING BUT THE PRESENCE OF THE
BOUNDARY COULD BE A FOCUS FOR LATE NIGHT CONVECTIVE DEVELOPMENT YET
AGAIN. AT THIS POINT NOTHING WAS INCLUDED FOR THAT PERIOD OF THE HWO
SINCE UNCERTAINTY IN DETAILS IS LARGE AND INGREDIENTS FOR FOCUSED
TRAINING THUNDERSTORMS CAPABLE OF TORRENTIAL RAINFALL WILL BE
DECREASING.

ON MONDAY THE UPPER LOW WILL CONTINUE WEAKENING AND MOVING FURTHER
EAST. THE TRAILING CONVERGENCE AXIS WILL STILL BE HANGING AROUND AT
LEAST IN EASTERN PORTIONS OF MS THROUGH MIDDAY TO EARLY AFTERNOON
ALTHOUGH IT SHOULD BE ENTIRELY EAST OF OUR REGION BY EVENING.
ANTICIPATE SCATTERED SHOWERS AND STORMS OVER EASTERN ZONES ALTHOUGH
WESTERN ZONES WILL BE DRYING OUT AND STARTING THE GRADUAL PROCESS OF
HEATING UP. /BB/

.LONG TERM...TUESDAY THROUGH SATURDAY...AFTER A RATHER ACTIVE AND
WET NORTHWEST FLOW REGIME....THE WEATHER PATTERN WILL SHIFT FOR MUCH
OF THE WORK WEEK INTO THE WEEKEND. ON TUESDAY A FRONT LOOKS TO BE
NEARING THE REGION BUT NEVER QUITE MAKES IT IN AS THE UPPER RIDGE
BUILDS BACK TO THE WEST ACROSS THE SOUTHEASTERN UNITED STATES. THIS
WILL KEEP THE FRONT PUSHED OFF TO OUR NORTH AND MOST OF THE RAIN
CHANCES OUT OF THE REGION THROUGH THE WEEK INTO THE WEEKEND.
HOWEVER...THIS WILL ALSO MEAN THAT TEMPERATURES WILL INCREASE DURING
THIS TIME PERIOD. WHILE RECENT RAINS MAY LIMIT HOW QUICKLY WE HEAT
UP THROUGH THE WEEK...IT LOOKS LIKE THE AREA SHOULD SEE TEMPERATURES
AROUND 90-95 DURING THIS TIME PERIOD. WITH ENOUGH MOISTURE
PRESENT...WE COULD SEE HEAT INDICES REACH BACK CLOSE TO THE CENTURY
MARK BY MID-WEEK AND PERHAPS NEAR 105 DEGREES BY WEEKS END.
OVERNIGHT LOWS IN THE LOWER TO MID 70S WILL PROVIDE SOME RELIEF.
SOME AFTERNOON CONVECTION COULD BE POSSIBLE BUT IT LOOKS LIKE ANY
ACTIVITY WOULD BE ISOLATED AND POPS ARE KEPT RATHER LOW DURING THE
PERIOD. BY THE WEEKEND...THE CENTER OF THE RIDGE WILL BE LOCATED
ACROSS TEXAS AND HEADING WEST TOWARD THE WEST COAST THROUGH THE
WEEKEND. THIS WILL ALLOW FOR SOME TROUGHING TO DEVELOP ACROSS THE
EASTERN THIRD OF THE COUNTRY AND MAY ALLOW FOR SOME BETTER RAIN
CHANCES TO SNEAK INTO THE REGION. /28/

&&

.AVIATION...PATCHY MVFR FLIGHT CATS DUE TO CEILINGS AND/OR FOG
CANNOT BE RULED OUT THROUGH 9 OR 10 AM THIS MORNING...ALTHOUGH MOST
SPOTS WILL EXPERIENCE MAINLY VFR CONDITIONS. SOME VERY LOCALIZED AND
RATHER BRIEF IFR ALSO CANNOT BE RULED OUT THROUGH THE DAY AS
SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP. WINDS WILL BE FROM THE
WEST TO SOUTHWEST AND MAINLY 10 MPH OR LESS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  71  89  71 /  59  29  18   7
MERIDIAN      83  67  87  69 /  54  39  35  14
VICKSBURG     83  72  90  71 /  64  22  12   5
HATTIESBURG   86  70  90  70 /  64  29  20   9
NATCHEZ       86  72  91  73 /  63  19  11   5
GREENVILLE    85  72  90  73 /  41  25  16   6
GREENWOOD     85  69  88  71 /  27  32  23   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/28
Hazardous weather outlook, Jul 5, 4:09 AM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-016-MSZ018-019-025>052-055>058-061015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-MADISON-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ015-023>026-MSZ053-054-059>066-072>074-061015-
RICHLAND-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI
AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

FLOODING
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

SEVERE THUNDERSTORMS AND LOCALLY TORRENTIAL RAINFALL WILL BE
POSSIBLE TODAY...MAINLY THIS AFTERNOON. THE MAIN RISK WITH ANY
SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL
UP TO THE SIZE OF QUARTERS. LOCALIZED RAIN AMOUNTS OF 1 TO 2 INCHES
IN AN HOUR COULD LEAD TO A FEW INCIDENTS OF FLASH FLOOD CONSIDERING
THE GROUND IN SOME SPOTS IS STILL SATURATED FROM PREVIOUS RAINS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 5, 4:27 AM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015

LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...

AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AND BEEKMAN AROUND 535 AM CDT.
  GALION AROUND 600 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
      3283 9157 3279 9160 3275 9160 3270 9164
      3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196

BYB
Special weather statement, Jul 5, 6:28 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015

LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...

AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.

RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.

SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
      3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154

SW
Local storm report, Jul 5, 8:15 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
07/05/2015                   WEST CARROLL       LA   LAW ENFORCEMENT

            STREET FLOODING WAS OCCURRING IN OAK GROVE.

&&

27

The radar

The Little Rock radar (KLZK), 183 km away, was scanning. The volume nearest the first event began at 14:12 UTC.

Open the radar archive at this moment

Event by event

5 flash flood. Local standard time, as filed.

Flash Flood, Ashley

When
July 5, 8:15 AM CST to 9:15 AM CST
Where
Ashley County, 0.27 mi NNE of Hamburg to 1.99 mi S of Hamburg
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
33.234, -91.819

Heavy rain flooded several roads around the city of Hamburg and some roads were flooded between Hamburg and North Crossett.

Flash Flood, Ashley

When
July 5, 8:35 AM CST to 10:45 AM CST
Where
Ashley County, 0.32 mi NNW of Parkdale to 0.61 mi WSW of Parkdale
Cause
Heavy Rain
Property damage
$3,000
Reported by
Public
Coordinates
33.124, -91.552

Heavy rain brought some street flooding in Parkdale.

Flash Flood, Chicot

When
July 5, 10:30 AM CST to 3:15 PM CST
Where
Chicot County, 0.73 mi NW of Lake Vlg to 0.49 mi WSW of Lake Vlg
Cause
Heavy Rain
Property damage
$3,000
Reported by
Public
Coordinates
33.338, -91.288

Heavy rain caused street flooding in Lake Village.

Flash Flood, Chicot

When
July 5, 10:30 AM CST to 3:00 PM CST
Where
Chicot County, 1.58 mi NW of Dermott to 1.02 mi WNW of Dermott
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
33.538, -91.448

Heavy rain caused several streets to flood in Dermott.

Flash Flood, Ashley

When
July 5, 12:15 PM CST to 2:15 PM CST
Where
Ashley County, 0.18 mi WNW of Parkdale to 0.86 mi N of Wilmot
Cause
Heavy Rain
Property damage
$20,000
Reported by
Storm Chaser
Coordinates
33.121, -91.553

Heavy rain caused several roads to flood between Portland and Wilmot. Some homes flooded as well.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581164, 581161, 581166, 581175, 581169.